# SDR DALA2025090906650

- Difficulty date: September 3, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,614 hours, 41,516 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Fitting
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND DEFECT INDICATION ON FASTENER HOLE #3, #4, #8, #9, RH FWD DRAG FITTING AND SHIM MIGRATION.   COMPLETED ER/A 628611-14 PRI REV 3 SECTION III. COMPLIED WITH ERA 628611-14AD REV ORIGINAL (1180021)
